# SDR CA050725015

- Difficulty date: July 8, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW530A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 81850010
- Part serial: F39673
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE ENGINE FLAMED OUT.  SUBSEQUENT INSPECTION REVEALED A FRACTURED FUEL CONTROL UNIT FUEL PUMP DRIVE SHAFT.
